Table of Contents Author Guidelines Submit a Manuscript

An erratum for this article has been published. To view the erratum, please click here.

Journal of Mathematics
Volume 2013, Article ID 426347, 8 pages
Research Article

Pointwise Analog of the Stečkin Approximation Theorem

Faculty of Mathematics, Computer Science and Econometrics, University of Zielona Góra, Ulica Szafrana 4a, 65-516 Zielona Góra, Poland

Received 11 November 2012; Accepted 20 January 2013

Academic Editor: Roberto Renò

Copyright © 2013 Włodzimierz Łenski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Włodzimierz Łenski, “Pointwise Analog of the Stečkin Approximation Theorem,” Journal of Mathematics, vol. 2013, Article ID 426347, 8 pages, 2013.